# SDR AALA20130906021

- Difficulty date: September 6, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 64,982 hours, 33,673 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Casting
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LE CASTING AT NR 4 SLAT TRACK, INBD SIDE, AFT OF REAR LUG IS CRACKED.  REPLACED LT WING LE CASTING IAW AARD 51-00-05-1.
